In So Much Pain - Michigan

I had the procedure done on my stomach (3 places)...

I had the procedure done on my stomach (3 places) 5 days ago. The procedure itself was relatively painless, and the first day or two was not bad either (numbness, and slight tingling). Day three I started having sharp shooting pains, and constant throbbing. It seems to get worse everday. Ive been 2 nights in a row, and have been taking tylenol or Motrin 800 pretty much rvery 4 hours! I even missed work yesterday, I can't even sit up straight. I called the doctor that did it, and he said, yeah that happens sometimes, if it keeps up for 2 to 3 weeks call and we'll get you in. Omg I cannot imagine 2 more weeks of this. Im kinda freaking out, Ive looked all over the internet and cant find anyone whos even reported anything like this. I want to know how long its going to last, or even if I should go see my regular doctor! Anyone else go through anything like this? Any advice or info would be appreciated. Thanks!

Hi I'm day 8 post treatment on my thighs I had the large suction and I'm taking codeine for the pain it's uncomfortable and have had several sleepless nights just hope my legs look thinner ! I rang clinic to ask what I could take and they said painkillers but no anti flammatory tablets and it should subside after day ten ! I'm on leave for two weeks so it better be gone before I go to work as my jobs quite demanding and I couldn't run around as my legs feel like they got lumps of wood attached at the top !
Reply
My doctor gave me prescription for neurontin for the shooting pain, it has helped me.
Reply
R
Reply
Name not provided

The doctor was not helpful when I called with concerns.

2 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful